HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Harmonic maps and Ginzburg-Landau type elliptic system

Files in This Item:
pre301.pdf846.52 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83448

Title: Harmonic maps and Ginzburg-Landau type elliptic system
Authors: Zhai, J. Browse this author
Issue Date: 1-Jul-1995
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 301
Start Page: 1
End Page: 20
Abstract: We prove the existence of the solutions which converge in c0 to a har­monic map for an elliptic system depending on a large parameter.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69052
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University